# SDR DL72S981394

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICAITON OF THE FASTENER HOLES IN THE NR 3 ENGINE MOUNT PER S/B 727-54A0010R4, FASTENER HOLE C WAS FOUND CRACKED.  THE HOLE WAS SUBSEQUENTLY OVERSIZED LARGER THAN IS ALLOWED BY THE S/B.  REPAIRED PER ERA 331809-14.
